بحث

بيت / TIME-CAP LABS, INC. / السعال البرد
أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة) in Kuwait

أقصى قوة في الوقت المناسب ليلاً ونهارًا لنزلات البرد والإنفلونزا الشديدة - مقارنةً بـ Mucinex Fast Max - نظام قوي متعدد الإمكانات للإفراج السريع الكل في واحد - دواء البرد والأنفلونزا - 40 كبسولة (24 يومًا + 16 ليلة)

KWD 5

ماركة
TIME-CAP LABS, INC.
وزن
59 g
1 +

مميزات خاصة

  • Relieve All Your Symptoms … Fever or nasal congestion, headache or cough, sore throat or sinus pressure, minor aches and pains & helps loosen phlegm. Timely all in one cold and flu relief caplets offer quick relief. Potent ingredients mean super-fast results.
  • Maximum Strength Day Formula … Don't let those symptoms get between you and seizing the day. Our cold and flu medicine's daytime formula includes a pain reliever, fever reducer, cough suppressant, expectorant, and nasal decongestant.
  • Sleep-Friendly Night Formula … Sneezing and coughing can wreak havoc on your sleep. That's why our Night Severe Cold & Flu formula includes an antihistamine and cough suppressant. It also contains Acetaminophen to control pain & fever and Phenylephrine HCl for nasal congestion.
  • One Pack Goes the Extra Mile … We've included more flu-fighting, cold-combatting caplets in every pack. You'll receive 24 Day and 16 Night caplets for a total of 40. So, you get the relief you deserve without denting your wallet.
  • Impressive Results at a Fraction of the Cost ... Don't fall into the branding trap. Our daytime and nighttime cold and flu medicine has National Brand Equivalency to give you the same quality as products that are thrice as expensive. Be savvy. Shop smart. Save big.

وصف

Maximum Strength Formula for Effective Relief

Dealing with a cold and flu can be quite the battle. With a cough attacking you from one side, sneezing on the other, and congestion, aches, or a sore throat ganging up to do their worst. And that's where our all-in-one cold and flu medicine comes in.

We've taken maximum-strength ingredients, combined them with a fast-release formula, and created relief you can count on. We're talking about a fever reducer, pain reliever, nasal decongestant, and cough suppressant rolled into one.

You'll love the daytime formula with an expectorant that promotes productive coughs to clear chest congestion. And when it's time to hit the sheets, the nighttime formula, with its potent antihistamine and cough suppressant, promotes interruption-free slumber.

Product Specifications:

Count: 24 Day + 16 Night Caplets

Day Cold & Flu Formula:

Active Ingredients: Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10mg (Cough Suppressant), Guaifenesin 200 mg (Expectorant), Phenylephrine HCl 5 mg (Nasal Decongestant)

Night Severe Cold & Flu Formula:

Active Ingredients: Acetaminophen 325 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 10mg (Cough Suppressant), Phenylephrine HCl 5 mg (Nasal Decongestant), Triprolidine HCl 1.25 mg (Antihistamine)

Shop Smart & Save Big

Don't pay three times more just for the label. Don't pay through the nose just for a name. Our maximum strength all-in-one Day Cold and Flu & Night caplets have the same active ingredients as leading brands, but at a fraction of the cost. The result? A world of major savings.

As with all our products, quality takes center stage. Time-Cap Labs has been actively manufacturing products for over 37 years with a focus on safety and efficacy. Go ahead, discover decades of experience in action.

منتجات شبيهه


{"error":"\u062e\u0637\u0623","cart_limit":"\u0644\u062f\u064a\u0643 \u0627\u0644\u0643\u062b\u064a\u0631 \u0645\u0646 \u0627\u0644\u0645\u0646\u062a\u062c\u0627\u062a \u0641\u064a \u0633\u0644\u0629 \u0627\u0644\u062a\u0633\u0648\u0642 \u0627\u0644\u062e\u0627\u0635\u0629 \u0628\u0643.","prod_limit":"\u0644\u0627 \u064a\u0645\u0643\u0646\u0643 \u0625\u0636\u0627\u0641\u0629 \u0627\u0644\u0645\u0632\u064a\u062f \u0645\u0646 \u0647\u0630\u0627 \u0627\u0644\u0645\u0646\u062a\u062c"}